I just started my first cycle on Fri. I inj 1ml 100mg prop/50 Tren. I pinned the outer upper quad. The next day I felt like I got kicked by a fucking horse! My leg was sore all day Sat. and Sun. I went ahead with my 2nd inj same site/dose opposite leg Sun night. Same thing, now BOTH legs hurt like hell!
The pain I can deal with, Ibuprofen has been helping out a good bit. What has me concerned is I noticed today that both legs are red and hot about 4-5" south of the inj site. Well more pinkish then red, like gettin slapped on the leg would do. Is this a normal reaction to the prop or am I having an allergic reaction or even worse an infection. The infection part I am not too concerned with, I know it is a possibility but not a probability.
I was careful with sterilization (as everone was in excess on thier first cycle) I warmed up the bottle in a shollow dish of warm water and not submerged. I cleaned the top with an alcohol patch as well as the inj site. Never touched the pin, and rubbed the site gently for about 5-10 min after inj. I aspirated before inj and inj slowly.
I am due for another inj tonight which I am gonna skip until I get some feedback. If I am acting like a lil bitch tell me to suck it up and deal with it. If this is a viable concern, please help with any info/expierence.